On a system connected with generalized analytic functions
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1821-1823
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a27,
author = {L. G. Salekhov},
title = {On a system connected with generalized analytic functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1821--1823},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a27/}
}
L. G. Salekhov. On a system connected with generalized analytic functions. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1821-1823. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a27/